# SDR R3WA202108130001

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N63FF
- Make and model: Gulstm 560
- Aircraft serial: 5600063
- Aircraft time: 17,244 hours, 12,286 cycles
- Engine: Pwa JT15D5
- Engine time: 7,248 hours, 6,561 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT15D5A
- Part serial: PCE108467
- Condition: Flamed Out
- Location: Right
- Part time: 7,248 hours, 6,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT 43000 AIRCRAFT WAS CROSSING A SMALL LINE OF WEATHER. ENCOUNTERED SOME MODERATE TURBULENCE. RIGHT ENGINE SHUT OFF. CREW DECLARED AN EMERGENCY AND STARTED A DESCENT. CREW REPORTED RIGHT ENGINE LOOKED TO BE IN GOOD SHAPE STILL SHOWING ABOUT 8.7% AND TWO. CREW LOOKED IN EMERGENCY PROCEDURES BOOK AND DID THE ENGINE FAILURE AND RESTART CHECKLIST. DESCENDED INTO THE ENVELOPE AND RESTARTED ENGINE. ENGINE RESTARTED WITH NO PROBLEM SO THEY CONTINUED TO HEAD TOWARDS JACKSONVILLE MISSOURI WHICH WAS ON ROUTE ABOUT 100 MILES AWAY AS THEY DIAGNOSED ENGINE. AGAIN, ENGINE SEEMED TO BE WORKING GREAT AND VERY STRONG SO THEY ELECTED TO CANCEL THE EMERGENCY AND CONTINUE TO HOUSTON. AIRCRAFT LANDED AT HOUSTON WITH NO FURTHER EVENT WHICH WAS ABOUT 1 1/2 HOURS OF FLIGHT TIME AFTER FAILURE. UPON LANDING MAINTENANCE COMPLETED A VISUAL INSPECTION OF THE ENGINE AND IT'S RIGGING. GROUND RUNS WERE PERFORMED WITH NO ISSUE. AIRCRAFT WAS RELEASED FROM MAINTENANCE WITH NO FURTHER ISSUES. CREW CONFIRMED IGNITERS WERE NOT ON WHEN PASSING THROUGH STORM. SUSPECT TURBULENCE CREATED AIRFLOW ISSUES AND ENGINE FLAMEDOUT
